American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Elbert M. Pirtle. Families of valuations and semigroups of fractionary ideal classes. . Trans. Amer. Math. Soc. 144 (1969) 427-439. MR 0249416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Hochster. Prime ideal structure in commutative rings . Trans. Amer. Math. Soc. 142 (1969) 43-60. MR 0251026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norman L. Alling. Rings of continuous integer-valued functions and nonstandard arithmetic . Trans. Amer. Math. Soc. 118 (1965) 498-525. MR 0184960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Gilmer and Jack Ohm. Primary ideals and valuation ideals . Trans. Amer. Math. Soc. 117 (1965) 237-250. MR 0169871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert W. Gilmer and Joe Leonard Mott. Multiplication rings as rings in which ideals with prime radical are primary . Trans. Amer. Math. Soc. 114 (1965) 40-52. MR 0171803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. T. Muhly and M. Sakuma. Some multiplicative properties of complete ideals . Trans. Amer. Math. Soc. 106 (1963) 210-221. MR 0144926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia